# SDR ASAA2015052011845

- Difficulty date: May 20, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 29,873 hours, 8,934 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZONTAL STABILIZER LWR SKIN JUST INBD OF STAT FS 101.9, APPROX 8" FED OF AFT SPAR.  CRACK IS APPROXIMATELY 1" LONG AND MARKED IN RED.  ACFT GROUNDED. REPAIRED CRACKED SKIN ON RT HORIZONTAL STABILIZER LWR AT STABILIZER FS 101.9,  APPROXIMATELY 8" FWD OF AFT SPAR, 1" INBD OF DRAIN HOLE AND 20" AFT OF FWD SPAR IAW SRM 55-10-01-2R-11.
